Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Proper holomorphic mappings that must be rational

Author: Steven Bell
Journal: Trans. Amer. Math. Soc. 284 (1984), 425-429
MSC: Primary 32H35; Secondary 32H10
MathSciNet review: 742433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ f:{D_1} \to {D_2}$ is a proper holomorphic mapping between bounded domains in $ {{\mathbf{C}}^n}$. We shall prove that under certain circumstances $ f$ must be a rational mapping, i.e., that the $ n$ component functions $ {f_i}$ of $ f$ are rational functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H35, 32H10

Retrieve articles in all journals with MSC: 32H35, 32H10

Additional Information

PII: S 0002-9947(1984)0742433-5
Article copyright: © Copyright 1984 American Mathematical Society